Alert archive / North Carolina / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 69, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at May 13, 2011, 6:48 PM EDT for Forsyth County, North Carolina. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 13, 2011, 6:48 PM EDT (22:48 UTC)
- Expired
- May 13, 2011, 7:30 PM EDT
- In force
- 42 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
County Forsyth County, NC
The radar
The Roanoke radar (KFCX), 106 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 13, 4:44 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.8 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 185 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 606 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
487
WUUS52 KRAH 132248
SVRRAH
NCC067-132330-
/O.NEW.KRAH.SV.W.0069.110513T2248Z-110513T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
648 PM EDT FRI MAY 13 2011
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FORSYTH COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 730 PM EDT
* AT 647 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 5 MILES SOUTHWEST OF PFAFFTOWN... MOVING
SOUTHEAST AT 15 MPH. QUARTER SIZED HAIL AND WINDS IN EXCESS OF 58
MPH ARE LIKELY WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
WINSTON-SALEM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL WILL DAMAGE VEHICLES...WINDOWS AND SOME ROOFS. SEVERE
WINDS WILL BLOW DOWN TREES...POWER LINES...AND CAN DAMAGE MOBILE
HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THE STORM HAS PASSED. STAY AWAY FROM WINDOWS.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING...1...8 7 7...6 3 3...6 7 7 2 OR NOTIFY YOUR LOCAL LAW
ENFORCEMENT AGENCY.
&&
LAT...LON 3611 8051 3614 8044 3627 8045 3626 8013
3602 8014 3602 8021 3600 8022 3599 8032
3597 8040 3599 8043 3601 8042 3606 8047
3604 8049 3605 8051 3609 8052
TIME...MOT...LOC 2247Z 311DEG 13KT 3609 8031
$$
BADGETT2 follow-up statements
723
WWUS52 KRAH 132311
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
711 PM EDT FRI MAY 13 2011
NCC067-132330-
/O.CON.KRAH.SV.W.0069.000000T0000Z-110513T2330Z/
FORSYTH NC-
711 PM EDT FRI MAY 13 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR FORSYTH COUNTY...
AT 710 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR
WINSTON-SALEM...MOVING SOUTHEAST AT 15 MPH.
HAZARDS IN THE WARNING INCLUDE...
QUARTER SIZED HAIL.
DAMAGING WINDS IN EXCESS OF 58 MPH.
LOCATIONS IN THE PATH OF THE STORM INCLUDE... CLEMMONS... SEDGE
GARDEN WINSTON-SALEM.
LARGE HAIL WILL DAMAGE VEHICLES...WINDOWS AND SOME ROOFS. SEVERE
WINDS CAN BLOW DOWN TREES...POWER LINES...AND CAN DAMAGE MOBILE
HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THE STORM HAS PASSED. STAY AWAY FROM WINDOWS.
WHEN IT IS SAFE TO DO SO...PLEASE CALL IN YOUR REPORTS OF PENNY OR
LARGER SIZED HAIL...AS WELL AS WIND DAMAGE...INCLUDING TREES OR LARGE
LIMBS DOWNED BY CALLING THE NATIONAL WEATHER SERVICE TOLL FREE AT...
1...8 7 7...6 3 3...6 7 7 2.
LAT...LON 3621 8037 3621 8013 3604 8014 3603 8015
3602 8021 3600 8022 3599 8027 3603 8045
TIME...MOT...LOC 2310Z 295DEG 12KT 3607 8030
$$
BADGETT299
WWUS52 KRAH 132326
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
726 PM EDT FRI MAY 13 2011
NCC067-132336-
/O.EXP.KRAH.SV.W.0069.000000T0000Z-110513T2330Z/
FORSYTH NC-
726 PM EDT FRI MAY 13 2011
...THE SEVERE THUNDERSTORM WARNING FOR FORSYTH COUNTY EXPIRES AT 730
PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND THE WARNING
WILL BE ALLOWED TO EXPIRE.
IF YOU OBSERVED SEVERE WEATHER INCLUDING DAMAGING WINDS OR LARGE
HAIL...PLEASE CONTACT THE NATIONAL WEATHER SERVICE BY CALLING TOLL
FREE 1...8 7 7...6 3 3...6 7 7 2...OR NOTIFY YOUR NEAREST LAW
ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE IN RALEIGH.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT
SATURDAY MORNING FOR CENTRAL NORTH CAROLINA. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 1100 PM EDT FRIDAY EVENING FOR
CENTRAL NORTH CAROLINA.
LAT...LON 3621 8037 3621 8013 3604 8014 3603 8015
3602 8021 3600 8022 3599 8027 3603 8045
TIME...MOT...LOC 2326Z 295DEG 12KT 3605 8024
$$
22What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 2:48 PM EDT, 4 hours earlier.
Area forecast discussion, May 13, 2:48 PM EDT, 4 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 248 PM EDT FRI MAY 13 2011 .SYNOPSIS... A WEAK SURFACE TROUGH WILL LINGER OVER CENTRAL NORTH CAROLINA THROUGH SATURDAY...FOLLOWED BY THE PASSAGE OF A WEAK COLD FRONT SATURDAY NIGHT INTO EARLY SUNDAY. && .NEAR TERM /THROUGH SATURDAY NIGHT/... AS OF 245 PM... STILL EXPECTING PULSE THUNDERSTORMS TO DEVELOP THIS AFTERNOON. LOW CLOUDINESS QUITE SLOW TO CLEAR THE NORTH AS WAS THE CASE THURSDAY. MODELS STILL FORECASTING THE SOUTH CAROLINA SURFACE LOW TO DEEPEN AND PRESSURE FALLS THROUGH THE APPALACHIANS INTO SOUTH CAROLINA AND GEORGIA PERHAPS CONFIRMING THIS PROCESS. WEAK SURFACE CONVERGENCE NORTHEAST OF THIS LOW SHOULD AID THUNDERSTORM DEVELOPMENT. ONCE THE PROCESS IS BEGUN... OUTFLOW BOUNDARIES IN THE UNSTABLE AIR MASS SHOULD ALLOW RAIN TO PERSIST WELL INTO THE NIGHT HOURS. VORTICITY COMPLEX NOW IN ALABAMA FORECAST TO BE IN THE SOUTH CAROLINA PIEDMONT AND MOUNTAINS TOWARD SUNRISE SATURDAY. EXPECTING THIS SYSTEM IN COMBINATION WITH THE SLOW MOVING SURFACE LOW AND IN PLACE UNSTABLE AIR MASS TO INITIATE CONVECTION IN CENTRAL NORTH CAROLINA BEFORE NOON... WITH SHOWER AND THUNDERSTORMS PERSISTING INTO THE EARLY EVENING HOURS WITH THE SURFACE LOW AND VORTICITY COMPLEX EXITING THE AREA TOWARD SUNSET. OVERNIGHT LOW TEMPERATURES IN THE LOW TO MID 60S. SATURDAY HIGH TEMPERATURES IN DOUBT WITH POTENTIAL FOR MORNING PRECIPITATION AND LOW CLOUDINESS. FORECAST OF UPPER 70S TO NEAR 80 IN THE WEST COULD GO EITHER DIRECTION. LOWER 80S EXPECTED IN THE EAST. && .SHORT TERM /SUNDAY THROUGH WEDNESDAY/... AS OF 230 PM FRIDAY... SUN THROUGH WED: THE EASTWARD MIGRATION OF THE COMPLEX MID-UPPER TROUGH AND NOTABLE LARGE VORTEX OVER THE CENTRAL CONUS TODAY WILL MAINTAIN A PROLONGED PERIOD OF PERTURBED SOUTH TO SOUTHWESTERLY FLOW ALOFT...ATOP ELONGATED SURFACE LOW PRESSURE/TROUGHING...OVER MUCH OF THE EAST COAST THIS PERIOD. BOTH PRECEDING RICH BL MOISTURE WITH DEWPOINTS IN THE MID-UPPER 60S...AND A DEEP MOIST AXIS CHARACTERIZED BY PRECIPITABLE WATER VALUES AROUND 1.5 INCHES OVER THE LOWER MS VALLEY THIS AFTERNOON...ARE EXPECTED TO BE SHUNTED OFFSHORE THE CAROLINAS BY SUN MORNING GIVEN THE STEADY EASTWARD PROGRESSION OF THE AFOREMENTIONED COMPLEX TROUGH ALOFT. HOWEVER...DIABATIC WARMING/BL DESTABILIZATION...BENEATH POCKETS OF LIFT AND COOL MID LEVEL TEMPERATURES ATTENDING A SERIES OF AT LEAST THREE OR FOUR SIGNIFICANT AND LIKELY NEGATIVELY-TILTED PERTURBATIONS (WITH PERIODS OF 12-24 HOURS EACH) FORECAST TO PIVOT AROUND THE MEAN MID-UPPER LOW...SHOULD BE SUFFICIENT TO DRIVE SCATTERED...PRIMARILY DIURNAL CONVECTION. A PROJECTED STEEP LOW LEVEL LAPSE RATE ENVIRONMENT... CHARACTERIZED BY TEMPERATURES IN THE 70S (TO LOWER 80S IN THE EAST SUN-MON) AND DEWPOINTS MAINLY IN THE 50S (TO AROUND 60 DEGREES EAST)...AND ENHANCED MID-TROPOSPHERIC FLOW ON THE EASTERN FRINGE OF THE MID-UPPER LOW...WOULD POSE A RISK OF DAMAGING WINDS AND MARGINALLY SEVERE HAIL. && .LONG TERM /WEDNESDAY NIGHT THROUGH FRIDAY/... AS OF 230 PM FRIDAY... WED NIGHT THROUGH FRI: A STEADY CASCADE OF S/W ENERGY UNDERNEATH THE BLOCKING OMEGA RIDGE INITIALLY OVER WEST-CENTRAL CANADA SHOULD CAUSE HEIGHTS TO FALL SUFFICIENTLY TO ALLOW A NEW VORTEX TO DEVELOP AT THE BASE OF THE RIDGE...INVOF CENTRAL PLAINS...THROUGH THE END OF THE WEEK. THIS VORTEX WILL SERVE AS A KICKER TO EJECT THE PRECEDING VORTEX NORTHEASTWARD FROM THE TN VALLEY TO THE NORTHEAST...THEREBY ALLOWING HEIGHT RISES IN S/W RIDGING ALOFT TO OVERSPREAD THE SOUTHEAST STATES. THE RESULT SHOULD BE DRY AND WARMING CONDITIONS... WITH TEMPERATURES CREEPING BACK INTO THE 80S BY THE END OF THE WEEK. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... AS OF 215 PM... EXPECT A PROLONGED PERIOD OF ADVERSE AVIATION CONDITIONS THROUGH SATURDAY NIGHT WITH EXTENDED PERIODS OF SUB VFR CEILINGS ALONG WITH SCATTERED CONVECTION. THUNDERSTORMS MOSTLY CONFINED TO THE LATE AFTERNOON TO LATE EVENING HOURS WHEN COVERAGE WILL BE MOST WIDESPREAD. A FEW SHOWERS LIKELY TO CONTINUE THROUGH THE NIGHT... ESPECIALLY EAST OF HIGHWAY ONE. EXPECTING LIFR CONDITIONS TO DEVELOP EARLY TONIGHT AND CONTINUE TO AT LEAST MID MORNING SATURDAY BEFORE LIFTING TO MVFR. SCATTERED MAINLY AFTERNOON THUNDERSTORMS EXPECTED THROUGH WEDNESDAY EVENING WITH SHOWERS POSSIBLE ALMOST ANYTIME... THOUGH GENERALLY MORE ISOLATED LATE AT NIGHT. SOME MVFR FOG POSSIBLE EACH MORNING WITHIN A FEW HOURS OF SUNRISE. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS... NEAR TERM... SHORT TERM...MWS LONG TERM...MWS AVIATION...
Hazardous weather outlook, May 13, 4:54 PM EDT, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE RALEIGH NC 454 PM EDT FRI MAY 13 2011 NCZ010-011-026>028-042-043-077-078-085-086-088-089-142100- WARREN-HALIFAX-FRANKLIN-NASH-EDGECOMBE-JOHNSTON-WILSON-HARNETT-WAYNE- SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 454 PM EDT FRI MAY 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THROUGH TONIGHT. THUNDERSTORMS WILL DEVELOP TODAY IN THE MOIST UNSTABLE AIR MASS OVER CENTRAL NORTH CAROLINA. A FEW MAY BECOME SEVERE WITH THE PRIMARY THREAT DAMAGING DOWNBURST WINDS... AND TO A LESSER DEGREE ONE INCH HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ISOLATED STRONG TO SEVERE THUNDERSTORMS MAY OCCUR SATURDAY AFTERNOON AND SATURDAY EVENING. THE MAIN SEVERE WEATHER THREAT WILL BE HAIL UP TO THE SIZE OF QUARTERS AND DAMAGING WIND GUSTS NEAR 60 MPH. IN ADDITION...FREQUENT LIGHTNING WILL ACCOMPANY THE STRONGER STORMS. THE SEVERE WEATHER THREAT APPEARS TO BE GREATEST BETWEEN 3 PM AND 9 PM. NCZ007>009-021>025-038>041-073>076-083-084-142100- PERSON-GRANVILLE-VANCE-FORSYTH-GUILFORD-ALAMANCE-ORANGE-DURHAM- DAVIDSON-RANDOLPH-CHATHAM-WAKE-STANLY-MONTGOMERY-MOORE-LEE-ANSON- RICHMOND- 454 PM EDT FRI MAY 13 2011 ...SEVERE THUNDERSTORM WATCH 299 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THROUGH TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ISOLATED STRONG TO SEVERE THUNDERSTORMS MAY OCCUR SATURDAY AFTERNOON AND SATURDAY EVENING. THE MAIN SEVERE WEATHER THREAT WILL BE HAIL UP TO THE SIZE OF QUARTERS AND DAMAGING WIND GUSTS NEAR 60 MPH. IN ADDITION...FREQUENT LIGHTNING WILL ACCOMPANY THE STRONGER STORMS. THE SEVERE WEATHER THREAT APPEARS TO BE GREATEST BETWEEN 3 PM AND 9 PM. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING. SPOTTERS SHOULD REPORT SEVERE WEATHER AS SOON AS IT IS SAFE TO DO SO. PLEASE STAY TUNED FOR LATER WATCHES AND WARNINGS.
In the hours before
Special weather statement, May 13, 5:34 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
534 PM EDT FRI MAY 13 2011
NCZ021-132215-
FORSYTH-
534 PM EDT FRI MAY 13 2011
...A STRONG THUNDERSTORM WILL MOVE INTO NORTHWEST FORSYTH COUNTY
THROUGH 615 PM EDT...
AT 532 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
SOUTHEAST SURRY AND NORTHEAST YADKIN COUNTY... MOVING EAST AT 30
MPH.
SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE... RURAL HALL...
PFAFFTOWN... STANLEYVILLE... THE NORTHWEST SIDE OF WINSTON-SALEM.
HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
FREQUENT LIGHTNING.
VERY HEAVY RAIN.
IF YOU SEE LIGHTNING OR HEAR THUNDER...YOU ARE AT RISK. TAKE SHELTER
INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER IN A BUILDING A
VEHICLE PROVIDES SAFETY FROM LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
FRIDAY EVENING FOR CENTRAL NORTH CAROLINA.
&&
LAT...LON 3612 8046 3614 8044 3621 8045 3623 8044
3624 8046 3626 8046 3627 8045 3626 8010
3625 8005 3599 8034 3612 8049
TIME...MOT...LOC 2132Z 280DEG 26KT 3622 8043
BADGETTSpecial weather statement, May 13, 5:42 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
542 PM EDT FRI MAY 13 2011
NCZ040-076-132245-
CHATHAM-LEE-
542 PM EDT FRI MAY 13 2011
...A STRONG THUNDERSTORM WILL MOVE ACROSS LEE AND CHATHAM COUNTIES
THROUGH 645 PM EDT...
AT 541 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
GOLDSTON...OR ABOUT 11 MILES SOUTHEAST OF SILER CITY...MOVING
NORTHEAST AT 15 MPH.
SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...HARPERS
CROSSROADS...PITTSBORO AND GOLDSTON.
HAZARDS INCLUDE...
PENNY SIZE HAIL.
GUSTY WINDS OF 40 TO 50 MPH.
HEAVY RAINFALL AND MINOR FLOODING.
DON'T WAIT UNTIL YOU SEE THE FIRST LIGHTNING FLASH BEFORE HEADING TO
SAFETY. MOVE INDOORS AT THE FIRST SIGN OF THREATENING SKIES OR THE
FIRST SOUND OF THUNDER. MAKE SURE THAT LIGHTNING IS WELL AWAY FROM
YOUR LOCATION BEFORE RESUMING OUTDOOR ACTIVITY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
FRIDAY EVENING FOR CENTRAL NORTH CAROLINA.
&&
LAT...LON 3565 7900 3547 7931 3548 7935 3550 7934
3552 7935 3552 7942 3557 7954 3585 7933
3585 7932
TIME...MOT...LOC 2141Z 216DEG 11KT 3559 7936
KRRThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 12:36 PM EDT | Special Weather Statement | RAH | Bladen | 39 min |
| May 13, 5:34 PM EDT | Special Weather Statement | RAH | Forsyth | 41 min |
| May 13, 5:42 PM EDT | Special Weather Statement | RAH | Chatham | 63 min |
| May 13, 5:47 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Forsyth | 58 min |
| May 13, 6:23 PM EDT | Severe Thunderstorm Warning | RAH | Chatham | 52 min |
| May 13, 6:31 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Lee | 44 min |
| May 13, 6:50 PM EDT | Areal Flood Advisory | RAH | Person | 72 min |
| May 13, 6:52 PM EDT | Special Weather Statement | RAH | Person | 38 min |
| May 13, 7:01 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Orange, Person | 44 min |
| May 13, 7:02 PM EDT | Severe Thunderstorm Warning | RAH | Harnett | 43 min |
| May 13, 7:32 PM EDT | Special Weather Statement | RAH | Wake | 58 min |
| May 13, 7:38 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Wake | 52 min |
| May 13, 7:46 PM EDT | Severe Thunderstorm Warning | RAH | Harnett | 59 min |
| May 13, 7:58 PM EDT | Special Weather Statement | RAH | Cumberland, Sampson | 62 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.